# SDR AALA201804109016

- Difficulty date: April 7, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 18,246 hours, 2,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321491
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AUTONOMOUS STANDBY POWER SUPPLY UNIT 101MJ FAIL EMERGENCY TEST. AIRCRAFT WAS GROUNDED.  REPLACED BATTERIES IAW AMM 52-71-36.
